Show simple item record

dc.contributor.authorYu, Xiaozhu ( )
dc.contributor.authorJing, Shiwen ( )
dc.contributor.authorLian, Hairong ( )
dc.date.accessioned2023-01-05T15:26:24Z
dc.date.available2023-01-05T15:26:24Z
dc.date.issued2022-01-05
dc.identifier.citationYu, X., Jing, S., & Lian, H. (2022). Positive solutions for a class of phi-Laplacian differential systems with multiple parameters. Electronic Journal of Differential Equations, 2022(01), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/16436
dc.description.abstractIn this article, we consider the double eigenvalue problem for a φ-Laplacian differential system. We prove the existence of positive solutions under the φ-super-linear condition by means of the Guo-Krasnosel'skii fixed point theorem and the topological degree. It is shown that there exists a continuous curve splitting ℝ2+ \ {(0, 0)} into disjoint subsets such that systems has at least two, at least one, or no positive solutions according to parameters in different subsets.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2022, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectphi-Laplacian differential systemsen_US
dc.subjectEigenvalueen_US
dc.subjectFixed point theoremen_US
dc.subjectDegree theoryen_US
dc.subjectPositive solutionen_US
dc.titlePositive solutions for a class of phi-Laplacian differential systems with multiple parametersen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record